Translator Disclaimer
2018 A note on perinormal domains
Tiberiu Dumitrescu, Anam Rani
J. Commut. Algebra 10(3): 305-315 (2018). DOI: 10.1216/JCA-2018-10-3-305

Abstract

Recently, N. Epstein and J. Shapiro introduced and studied the perinormal domains: those domains $A$ whose overrings satisfying going down over $A$ are flat $A$-modules. We show that every Prufer v-multiplication domain is perinormal and has no proper lying over overrings. Conversely, we show that a w-treed perinormal domain is a Prufer v-multiplication domain. We give two pull-back constructions that produce perinormal/non-perinormal domains.

Citation

Download Citation

Tiberiu Dumitrescu. Anam Rani. "A note on perinormal domains." J. Commut. Algebra 10 (3) 305 - 315, 2018. https://doi.org/10.1216/JCA-2018-10-3-305

Information

Published: 2018
First available in Project Euclid: 9 November 2018

zbMATH: 06976316
MathSciNet: MR3874653
Digital Object Identifier: 10.1216/JCA-2018-10-3-305

Subjects:
Primary: 13A15
Secondary: 13F05

Keywords: generalized Krull domain , Perinormal domain , PvMD

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 3 • 2018
Back to Top